# SDR DALA2022092906387

- Difficulty date: December 9, 2020
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 53,328 hours, 36,894 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION ERA 5882955-14AD ISSUED FOR VERTICAL STABILIZER SKIN CRACK REPAIR. FOLLOW ON ACTION REQUIRED. ACCOMPLISH DAMAGE TOLERANCE EVALUATION PRIOR TO 24 MONTHS FROM SECTION I ACCOMPLISHMENT. ERA REVISION REQUIRED FOR A/C OPERATION BEYOND 24 MONTHS. REFERANCE ERA 588282 AND LOG 1639967 FOR EXISTING REPAIR AND DAMAGE TOLERANCE EVALUATION. DEFER ASSOCIATED AA 5530-01048 ADDED FOR AC 9545. ASSOCIATED ER/A 00-588955 ADDED FOR AC 9545. ERA 588955-14AD REV A IS CURRENT, THIS LP MAY BE CLOSED AND REMOVE MONITOR INSP PER ALERT 28SEP22 AND LOG COMMENTS. (LP #1674753)
